# SDR RAIA00408003

- Difficulty date: August 4, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,139 hours, 18,783 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW FUEL TEMP WARNING INDICATION.   AIRCRAFT FERRIED TO STL. MAINTENANCE REPAIRED WIRE AT LOW TEMP SWITCH.
